# SDR DALA2025042503256

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 97,211 hours, 45,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 LT #3 FLAP DAMAGE. CORRECTIVE ACTION: TEMPORARY REPAIR APPLIED PER B757 SRM 57-53. (7173721)
